MathSciNet Relay Station
MathSciNet bibliographic data
MR1443188 (99d:16028) 16S34 (20C05)
Baranov, Alexander; Kleshchev, Alexander Maximal ideals in modular group algebras of the finitary symmetric and alternating groups. Trans. Amer. Math. Soc. 351 (1999), no. 2, 595–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement